Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Bloody clear discharge, had tubes tied. Had regular cycle. Suggest?

I have been leaking clear, sometimes with a little blood, for months. I have to wear a panty liner everyday. I can feel it come out when I stand up or lift anything. I had my tube tied 3 years ago(I only have 1, had the other removed from an ectopic pregnancy) so I really doubt pregnancy is an answer. I haven't had regular periods since the tubal litigation, I will have it for 2 days then it will come back a few days later.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
you should have written your age.
You must get Gynecologist consultation. this could be because of infection or some other lesion.
you can start with Tab. Metronidazole 400 mg three times a day. this is an antibiotic which is useful in gynecological infections you can take it for 5 days. side effect of this drug--metallic taste and nausea. do take it after meals .
proper treatment can be started after examining you.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor